MAUDE Adverse Event Report: QUEST MEDICAL, INC. PRECISION DELIVERY IV SETS; INTRAVASCULAR ADMINISTRATION SETS

QUEST MEDICAL, INC. PRECISION DELIVERY IV SETS; INTRAVASCULAR ADMINISTRATION SETS
Catalog Number PDTV05FA
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Quest has not yet received the device from (b)(6) for investigation.A review of the production records indicated that the complaint condition's root cause could have possibly been due to insufficient solvent bonding in the bond pocket, but the complaint could not be confirmed.Quest will file a supplemental report, should any additional information become available for this complaint condition.Quest has concluded its investigation.Quest will continue to monitor complaint trends for this complaint condition.
 
Event or Problem Description
(b)(4) was recieved from the fda on 08/28/2023.The report stated that an amber infusion set was found snapped and disconnected from the filter, and that blood was backed up in the blue picc connection.The infusion pump was also alarming for occlusion.No patient complications were noted.

Brand Name
PRECISION DELIVERY IV SETS
Common Device Name
INTRAVASCULAR ADMINISTRATION SETS
Manufacturer (Section D)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer (Section G)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer Contact
brian hedden
1 allentown parkway
allen, TX 75002
9723326311
MDR Report Key17785905
Report Number1649914-2023-00027
Device Sequence Number7750547
Product Code FPA
UDI-Device Identifier00634624921023
UDI-Public00634624921023
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K202672
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/17/2025
Device Catalogue NumberPDTV05FA
Device Lot Number66776
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown